# SDR AALA202507086850

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 46,684 hours, 19,707 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LAVATORY-D DIFFICULT TO OPEN AND CLOSE. ADJUSTED AFT LAVATORY-D LATCH. PER CMM 25-40-64. OPERATIONAL CHECK GOOD.
